논문KCI 등재
h-STABILITY OF PERTURBED DIFFERENTIAL SYSTEMS
한국수학교육학회|2011.11|이론수학과 교직수학 (Theoretical Mathematics and Pedagogical Mathematics)|제18권 제4호|pp. 337-344
3
조회
0
다운로드
2
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we investigate h¡stability of the nonlinear perturbed di®erential systems.
Abstract
In this paper, we investigate h¡stability of the nonlinear perturbed di®erential systems.
참고문헌 (14)
- F. Brauer, "Perturbations of nonlinear systems of differential equations II", J. Math. Anal. Appl, 17, pp.579~591 (1967)
- S.K. Choi, "h-stability in differential systems", Bull. Inst. Math. Acad. Sinica, 21, pp.245~262 (1993)
- S.K. Choi, "Stabilities for nonlinear functional differential equa- tions", J. Chungcheong Math. Soc, 9, pp.165~174 (1996)
- S.K. Choi, "h-stability of differential systems via t1-similarity", Bull. Korean. Math. Soc, 34, pp.371~383 (1997)
- R. Conti, "Sulla t1-similitudine tra matricie l'equivalenza asintotica dei sistemi differen- ziali lineari", Rivista di Mat. Univ. Parma, 8, pp.43~47 (1957)
- Yoon Hoe Goo, "h-STABILITY OF THE NONLINEAR DIFFERENTIAL SYSTEMS VIA t∞-SIMILARITY", 충청수학회지, 23(2), pp.383~389 (2010), 충청수학회
- Yoon Hoe Goo, "h-STABILITY FOR PERTURBED INTEGRO-DIFFERENTIAL SYSTEMS", 충청수학회지, 21(4), pp.511~517 (2008), 충청수학회
- Yoon Hoe Goo, "h−STABILITY IN CERTAIN INTEGRO-DIFFERENTIAL EQUATIONS", 충청수학회지, 22(1), pp.81~88 (2009), 충청수학회
- G.A. Hewer, "Stability properties of the equation by t1-similarity", J. Math. Anal. Appl, 41, pp.336~344 (1973)
- V. Lakshmikantham, "Differential and Integral Inequalities: Theory and Applications Vol. I" (1969), Academic Press
- B.G. Pachpatte, "A note on Gronwall-Bellman inequality", J. Math. Anal. Appl, 44, pp.758~762 (1973)
- M. Pinto, "Perturbations of asymptotically stable differential systems", Analysis, 4, pp.161~175 (1984)
- M. Pinto, "Asymptotic integration of a system resulting from the perturbation of an h- system", J. Math. Anal. Appl, 131, pp.194~216 (1988)
- M. Pinto, "Stability of nonlinear differential systems", Applicable Analysis, 43, pp.1~20 (1992)
관련 논문AI추천
h¡STABILITY OF NONLINEAR PERTURBED DIFFERENTIAL SYSTEMS VIA t1-SIMILARITY구윤회, 양승범한국수학교육학회 · 이론수학과 교직수학2012 · 제19권 제2호h-STABILITY AND BOUNDEDNESS IN FUNCTIONAL PERTURBED DIFFERENTIAL SYSTEMS구윤회한국수학교육학회 · 이론수학과 교직수학2015 · 제22권 제2호Lipschitz and asymptotic stability of nonlinear systems of perturbed differential equations구윤회, 최상일강원경기수학회 · 한국수학논문집2015 · 제23권 제1호BOUNDEDNESS IN THE FUNCTIONAL NONLINEAR PERTURBED DIFFERENTIAL SYSTEMS구윤회한국수학교육학회 · 이론수학과 교직수학2015 · 제22권 제2호Boundedness in the nonlinear perturbed differential systems via t∞–similarity구윤회한국수학교육학회 · 이론수학과 교직수학2016 · 제23권 제2호Boundedness in nonlinear perturbed differential systems via $t_{\infty}$-similarity구윤회, 임동만강원경기수학회 · 한국수학논문집2016 · 제24권 제4호
이 간행물의 다른 논문 (9건)
DOMINATED SPLITTING WITH STABLY EXPANSIVE이만섭pp. 285-291AN APPLICATION OF COMPLICATEDNESS TO BH-ALGEBRAS김은미, 안선신pp. 293-304SOME RESULTS ON MONOGENIC (R; S)-GROUPS조용욱pp. 305-312A FIXED POINT APPROACH TO THE STABILITY OF THE QUADRATIC-ADDITIVE FUNCTIONAL EQUATION이양희, 박원길, 배재형, 진선숙pp. 313-328A REFINEMENT OF LYAPUNOV-TYPE INEQUALITY FOR A CLASS OF NONLINEAR SYSTEMS김용인pp. 329-336
